TitleThe Bee Fauna of Residential Gardens in a Suburb of New York City (Hymenoptera: Apoidea)
Publication TypeJournal Article
Year of Publication2008
AuthorsFetridge, ED, Ascher, JS, Langellotto, G
JournalAnnals of the Entomological Society of America
Volume101
Issue6
Pagination1067 - 1077
Date PublishedJan-11-2008
ISSN00138746
URLhttps://academic.oup.com/aesa/article-lookup/doi/10.1603/0013-8746-101.6.1067http://www.ingentaconnect.com/content/esa/aesa/2008/00000101/00000006/art00013
DOI10.1603/0013-8746-101.6.1067
Short Titlean